# SDR NWAA080183264

- Difficulty date: January 16, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 0962
- Aircraft time: 27,441 hours, 12,412 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Empty
- Location: Yellow System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ALL HYDRAULIC FLUID GONE FROM YELLOW HYDRAULIC SYSTEM.  PERFORMED HYD RSVR LO LVL PROC AS PER COM.  AIRCRAFT LANDED UNEVENTFULLY AND WAS TOWED TO GATE.
